Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


might i have hiv? (2)
Dec 14, 2012

Thank you for replying my questions.

I had sex with a prostiute. i used a condom that she gave me. She also put the condom. I was drunk and in the middle of the sex i wasn't fully erect. at the end, after my orgasm, i took the preservative off and it went of very easly. I didn't feel that vaccum effect when i usually take the preservative out of my penis. So, i'm afraid that something might went wrong.

After 6 days, maximum 7, i started feeling itching in my body, all over my skin.

Now, after 15 days it appeared in my bottom chicks somes little pimples (mos of them with just 3 milimetres). Can this be an early sing of HIV?

Response from Ms. Southall

Hi I'm happy to hear that you wore a condom. Even though you may feel it was not put on in the same manner that you have put them on in the past, you had one on which decreases your chances of HIV transmission. The symptoms that you are experiencing are not HIV signs and symptoms.

I would recommend if the symptoms continue to see your health care provider for an assessment but it is not from HIV.

As for testing for HIV, everyone should know their status! The guidelines for HIV testing are to be initially tested at 3 weeks then again at 90 days, if both of these tests are negative then so are you, as long as there were no other types of exposure during that 3 month period, if so then the timing starts over again.

Be well and stay safe, Shannon



Previous
Transmission question
Next
Carnt stop googing symptoms please Help Me

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement